# SDR SWIA201332559

- Difficulty date: January 6, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 28,951 hours, 39,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT SEAT 9C IS BROKEN.  (FLT 6330)  REPAIRED EXIT SIGN AT 9 C/D.
